# SDR CA960524028

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: A45508
- Condition: Low Power
- Location: Nr 2 Eng
- Component: Bendix, 324475520
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN)#2 ENGINE UNABLE TO REACH MAXIMUM CRUISE TORQUE ABOVE 18,000 FEET, ALL ENGINE PARAMETERS NORMAL ON GROUND  FCU CHANGED. SAME PROBLEM AGAIN ABOVE 15,000 FEET: NG 3 5 PERCENT LOW, TORQUE 150 LBS LOW ANDTHE TOP ONE INCH OF THROTTLE MOVEMENT HAD NO EFFECT ON POWER. ALL AIR AND FUEL LINES INSPECTED, ENGINE BOROSCOPED AND BLEED VALVES CHECKED OK. FCU AGAIN REPLACED, ENGINE PERFORMANCE NORMAL.
